# SDR P9KA2015120804

- Difficulty date: December 6, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N93021
- Make and model: Cessna 207A
- Aircraft serial: 20700766
- Aircraft time: 19,339 hours
- Engine: Cont IO520F
- Engine time: 603 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Breaker Points
- Part number: 10382584
- Condition: Inoperative
- Location: Magneto
- Part time: 107 hours
- Component: Magneto, Cont, S6RSC25
- Component part number: BL5005561
- Stage of operation: TX
- How discovered: C
- Nature of condition: Y
- Precautionary procedure: D

## Discrepancy

PILOT REPORTED ENG DIED WHEN IGNITION SWITCH MOVED TO LT POSITION.  TROUBLESHOOTING REVEALED LT MAGNETO INOPERATIVE.  REPLACED LT MAGNETO WITH SERVICEABLE, ALL CHECKED SATISFACTORY.  PRELIMINARY INSPECTION SHOWED LT MAGNETO POINTS NOT OPENING, POSSIBLY DUE TO EXCESSIVE CAM FOLLOWER WEAR.  THE MAGNETO ONLY HAD 107.6 HOURS SINCE 500 HOUR INSPECTION.
